English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Constructing "non-Kerrness" on compact domains

Bäckdahl, T., & Kroon, J. A. V. (2012). Constructing "non-Kerrness" on compact domains. Journal of Mathematical Physics, 53: 042503. doi:10.1063/1.3702569.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-5E21-1 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-5E23-E
Genre: Journal Article

Files

show Files
hide Files
:
1111.6019 (Preprint), 198KB
Name:
1111.6019
Description:
File downloaded from arXiv at 2011-12-06 09:55
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
JoMP53_042503.pdf (Any fulltext), 131KB
File Permalink:
-
Name:
JoMP53_042503.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Bäckdahl, Thomas1, Author              
Kroon, Juan A. Valiente, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: General Relativity and Quantum Cosmology, gr-qc,
 Abstract: Given a compact domain of a 3-dimensional hypersurface on a vacuum spacetime, a scalar (the "non-Kerrness") is constructed by solving a Dirichlet problem for a second order elliptic system. If such scalar vanishes, and a set of conditions are satisfied at a point, then the domain of dependence of the compact domain is isometric to a portion of a member of the Kerr family of solutions to the Einstein field equations. This construction is expected to be of relevance in the analysis of numerical simulations of black hole spacetimes.

Details

show
hide
Language(s):
 Dates: 2011-11-252012
 Publication Status: Published in print
 Pages: 11 pages
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1111.6019
DOI: 10.1063/1.3702569
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Woodbury, N.Y. [etc.] : American Institute of Physics
Pages: - Volume / Issue: 53 Sequence Number: 042503 Start / End Page: - Identifier: ISSN: 0022-2488
CoNE: /journals/resource/954922836227